# SDR DLL16962340

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1208
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: 516574
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND F/C EMERGENCY TRACK LIGHTING INOP.  REPLACED POWER SUPPLY RT HAND SIDE, OPS CHK NORMAL.
